# SDR SWAA2013042615285

- Difficulty date: April 12, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 33,581 hours, 21,851 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Attach Angle
- Part number: 9923415
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL - AFT SIDE OF KEEL BEAM - ATTACHED ANGLE CRACKED.  REMOVED AND REPLACED ANGLE PER SRM.
